# SDR SWAA2016050451557

- Difficulty date: April 19, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 40,800 hours, 20,392 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: 65C34678
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TE SUPPORT BRACKET CRACKED AT LEVEL RSS 275.  R & R BRACKET IAW SRM.
